Order moduli of convexity and smoothness
Funkcionalʹnyj analiz i ego priloženiâ, Tome 17 (1983) no. 3, pp. 81-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1983_17_3_a16,
author = {R. P. Maleev and S. L. Troyanski},
title = {Order moduli of convexity and smoothness},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {81--82},
year = {1983},
volume = {17},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1983_17_3_a16/}
}
R. P. Maleev; S. L. Troyanski. Order moduli of convexity and smoothness. Funkcionalʹnyj analiz i ego priloženiâ, Tome 17 (1983) no. 3, pp. 81-82. http://geodesic.mathdoc.fr/item/FAA_1983_17_3_a16/
[1] Kadets M.I., UMN, 11:5 (1956), 185–190 | MR
[2] Milman V.D., Teoriya funktsii, Funkts. analiz i prilozh., 18 (1973), 120–137 | MR
[3] Tokarev E.V., Funkts. analiz, 15:2 (1981), 90–91 | MR | Zbl
[4] Khenkin G.M., UMN, 18:6 (1963), 219–223 | MR
[5] Figiel T., Studia Math., 68:3 (1980), 215–247 | DOI | MR | Zbl
[6] Figiel T., Studia Math., 56:2 (1976), 121–155 | DOI | MR | Zbl
[7] Krivine J.L., Semin. Maurey–Schwartz, 1973–74, 22–23